DOI 10.1097/md.0000000000009200
Linezolid-associated optic neuropathy in a pediatric patient with Mycobacterium nonchromogenicum: A case report.
Аннотация
BACKGROUND
Toxic optic neuropathies are alterations of the optic nerve and can be caused by environmental, pharmacological, or nutritional agents.
CASE: It is about a 7-year-old male patient, a native of the State of Mexico, Mexico who was diagnosed with cervical mycobacterial lymphadenitis that required management with linezolid.
OBSERVATIONS: After 7 months of treatment, visual acuity of the left eye decreased and was accompanied by headache. Neuroinfection and other central nervous system affections were discarded. An adverse effect related to treatment with linezolid was suspected, and linezolid was suspended. The symptoms subsided after discontinuation; however, the patient continued to show decreased visual acuity of the left eye, assessed by his ability to count 2 fingers. The right eye remained unaffected.
CONCLUSIONS
Neurotoxicity can be decreased by reducing the total dose of linezolid or by administrating it in an intermittent form. To avoid progression and loss of vision, we suggest frequent periodic ophthalmological evaluation in patients treated with linezolid.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.